# SDR ASAA2015121514286

- Difficulty date: December 15, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 67,836 hours, 38,777 cycles
- Engine: Cfmint CFM563C1
- Engine time: 65,281 hours, 37,509 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Cable
- Part number: 580285056
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI NR 2 ENGINE N1 AND N2 BEGAN UNCOMMANDED ROLLBACK, EGT CONTINUED TO CLIMB.  ABOUT 840 DEGREES NR 2 GENERATOR CUT OFF.  PLACING NR 2 START LEVER TO CUTOFF HALTED EGT RISE.  ACFT GROUNDED.  PERFORMED EIS BIT TEST, NO DEFECTS NOTED.  VERIFIED FROM CREW MAX EGT 835 DEGREES NR 2 ENGINE PRIOR TO SHUTDOWN. IAW AMM 31-42-00. PERFORMED ENGINE FUEL FEED VALVE CHECK FOR NR 2 ENGINE, VALVE LEVER MOVED NORMAL, INSPECTED NR 2 ENGINE FOR FOD ON INTAKE AND EXHAUST, NO DEFECT NOTED.  CONFIRMED ENGINE ROLLBACK AT ENGINE RUN.  FOUND VSV FEEDBACK CABLE BROKEN AT VSV ATTACH ROD END.  R & R VSV FEEDBACK CABLE REF AMM 75-31-02.  ADJUSTED VSV FEEDBACK CABLE, REF AMM 75-31-02, PERFORMED ACCEL/DECEL CHECK REF AMM 71-00-00, TEST NR 8.  OPS CHECKS GOOD.
